Dermatology Community
Red Rash on top of foot, for > 1 month
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Red Rash on top of foot, for > 1 month

About a month and a half ago I noticed a red area on the top of my left foot, roughly the shape of an oval, about 1 inch in diameter.  It seemed similar to the occasional heat rash that i get from my feet being in non-breathing footwear all day (warm+wet = heat rash).  The heat rash was usually on or near my toes could sometimes be irritating, but a bit of aloe gel always helped, and it would go away withing a day or two.  This rash, however, is further away from the toes, and has persisted for quite a while.  It is rarely itchy, and feels dry to the touch without as much sensation in my foot as with normal skin.

Let me know what else I can describe to make it easier for you to help me.

Ideas as to cause/solution?
Related Discussions
  • help (2 replies):
    Can anyone advise what this is on the palm of my hand - ...[more]
  • Suffering 24/7 (1 replies):
    Symptoms: Dry, itchy, scaly skin, help!
  • heat rash? (1 replies):
    I have a rash and it is on the inner portions of my legs...[more]
  • bad hands (1 replies):
    about three years ago i went to the doctors with a minor...[more]
  • seeking help (1 replies):
    i have little itchy bumps that started on my feet and ha...[more]
563773_tn?1374250139
Hello,
From the symptoms it can be ringworm, nummular dermatitis or some sort of dermatitis. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.

For mild-moderate symptoms a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid. But they are available under prescription and should be taken only after consulting a dermatologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank